# SDR CALA2025031302760

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR PANEL 232RF DENTED AND CRUSHED ON EDGE. TRANSCRIBED FROM HAECO GSO NR 9286481 RECEIVED NEW FLOOR PNL 144A5810-151 P.O NO.1113650.3 APPLICABLE TO AIRCRAFT PER B737-800 AIPC 53-21-00-42A PREFORMED FIT CHECK IAW B737-800 AMM 53-21-00-400-801 STEPS 3.F(7)(8) CDCCL ITEM
